Repositorio de producción científica de la Universidad de Sevilla

Sharp weighted estimates for approximating dyadic operators

 

Advanced Search
 
Opened Access Sharp weighted estimates for approximating dyadic operators
Cites

Show item statistics
Icon
Export to
Author: Cruz Uribe, David
Martell Berrocal, José María
Pérez Moreno, Carlos
Department: Universidad de Sevilla. Departamento de Análisis Matemático
Date: 2010
Published in: Electronic Research Announcements of the American Mathematical Society, 17, 12-19.
Document type: Article
Abstract: We give a new proof of the sharp weighted L2 inequality ||T||_{L^2(w)} \leq c [w]_{A_2} where T is the Hilbert transform, a Riesz transform, the Beurling-Ahlfors operator or any operator that can be approximated by Haar shift operators. Our proof avoids the Bellman function technique and two weight norm inequalities. We use instead a recent result due to A. Lerner to estimate the oscillation of dyadic operators.
Cite: Cruz Uribe, D., Martell Berrocal, J.M. y Pérez Moreno, C. (2010). Sharp weighted estimates for approximating dyadic operators. Electronic Research Announcements of the American Mathematical Society, 17, 12-19.
Size: 158.6Kb
Format: PDF

URI: http://hdl.handle.net/11441/42344

DOI: 10.3934/era.2010.17.12

See editor´s version

This work is under a Creative Commons License: 
Attribution-NonCommercial-NoDerivatives 4.0 Internacional

This item appears in the following Collection(s)